# SDR UALA2011111406212

- Difficulty date: November 12, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 61,676 hours, 21,780 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 1068807160
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC POWER CABLE FROM SIDEWALL TO SEAT 1CD BURNT AT SEAT CONNECTION, BREAKERS POPPED AT P37 PNL.  WALL TO SEAT CABLE AND JUNCTION BOX DAMAGED.  NIS SEA. INOPED PER MEL.  NOTE:  SEATS DO NOT HAVE PC JACKS INSTALLED THIS AC.  BREAKERS PULLED AND CAPPED.  REPLACED JUCTION BOX, NEEDS CABLE ASSY.  REPLACED CABLE, 021-1162.  REVERSED MEL.  APPLIED POWER AND NO CIRCUIT BREAKER POPPED.
